Fixed points of holomorphic transformations of operator balls
Artikel i vetenskaplig tidskrift, 2011

A new technique for proving fixed-point theorems for families of holomorphic transformations of operator balls is developed. One of these theorems is used to show that a bounded group representation in a real or complex Hilbert space is orthogonalizable or unitarizable (that is similar to an orthogonal or unitary representation), respectively, provided the representation has an invariant indefinite quadratic form with finitely many negative squares.

Författare

M.I. Ostrovskii

St. John's University

Victor Shulman

Vologda State University

Lyudmyla Turowska

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Quarterly Journal of Mathematics

0033-5606 (ISSN) 1464-3847 (eISSN)

Vol. 62 173-187

Ämneskategorier

Matematik

DOI

10.1093/qmath/hap031